Can pedialyte cause diarrhea to continue?

4 answers

Recent Questions Kids


ANSWER #1 of 4

It can in certain cases, but it is usually known to cause constipation...you're better off going to a doctor on this one.


ANSWER #2 of 4

It shouldn't... and it is necessary to keep the child hydrated which is why they recommend pedialyte.

If you suspect it is the problem, switch to something else.

And if it is serious, go to a doctor, dehydration is very serious in young kids...

Learning To Read.

ANSWER #3 of 4

yes it can...it depends what you are drinkin it for...also depending on the consuption of the product

My Baby's forehead
ANSWER #4 of 4

pedialyte is used to keep your kids hydrated while they have vomiting and diarhea...
it does not take the vomiting and diarhea away but it does help their stomachs to hold it in...so people think it takes those symptoms away when its only to dehydrate...
after a few days it should go away and help them eat or drink w/o vomiting or having the runs...

my son is whinning

Add your answer to this list



SIMILAR QUESTIONS